# SDR CALA2017121904528

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737824
- Aircraft serial: 31604
- Aircraft time: 37,575 hours, 13,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHTS INOP. REPLACED LT OVERWING EMERGENCY LIGHTS BATTERY PACK IAW AMM 33-51 -06, OPS CHECK IAW AMM 33-51-00 NORMAL, SYSTEM OK.
